Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Tryglicerides above 600
Posted by: Cheryl Coit
Date: December 17, 1999 7:43 PM

I have been taking a medicine known as Accutane for abour 5 months now. My triglycerides continue to go up every month and are now at 648. My doctor does not seem overly concerned.

Tryglicerides above 600
Posted by: Ron Kennedy, MD
Date: December 18, 1999 1:16 AM

Triglycerides at this level put you at risk for stroke and heart attack. You should be concerned, even if your doctor is not. Remember, conventional medicine kills 98,000 people each year in the U.S., most of them through the use of synthetic drugs. There are better ways to deal with acne than the use of drugs, but they are not as easy as popping a pill. As I end up telling most people who post messages here, finding the right doctor, not just some doctor, is the key. Yellow tab above.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(305 words)